# SDR 99FDEA00149

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208359
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 794 - CORROSION (C53-111-01(3)) ON FLOORBEAM LWR CHORD AT BS 1070, WL 200, LBL 40 - RBL 48.  REMOVED AND REPLACED BS 1070 FLOORBEAM IAW FEDEX EA 7-5310-45262A.
